# SDR UPS07M50398

- Difficulty date: June 7, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 54,799 hours, 9,865 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT EXTERIOR FUSELAGE SKIN FOUND WITH CORROSION ADJACENT TO FWD SIDE OF APU EXHAUST DOOR LOWER PORTION AS MARKED.  RT EXTERIOR FUSELAGE SKIN AJC7164-502 DAMAGED AREA TRIMMED OUT PER EN1416-07.  HFEC INSP C/OUT PER DAC NDTSPM R.13 06-10-01.001 ON SKIN & FOUND NO CRACK EVIDENT.  REPAIR DOUBLER, FILLER, SHIM FAB PER EN1416-07 USING MATL 7075T6-0.150,0.125 A7 0.032".  HOLES P/UP PER SRM 51-31-01 V2 R38 & PROTECTED PER SRM 51-21-01 V2 R38.  APU EXHAUST DOOR LWR HINGE INSTALLED.
